my daughter had all 3 shots about 2-3 years ago. Now c/o right neck pain ,pressure behind right eye,fluid in right ear severe continuess headaches right side,fatigue, severe depression,behavioral changes nd lump on right side of neck
9 May 2012
for more information on gardasil please go to truthaboutgardasil.org and also try the facebook group "Families affected by Gardasil" you will receive alot of info from those who have been injured as well as what you can do to get better. Hope to see you on the Face book group I will look for you.
Your daughter has the same side effects my daughter got after Gardasil
- Gardasil Information for Consumers
- Gardasil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gardasil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How oes pro longed exposure to the sun and celebrex conflict what are the symptoms and side effects?
after spending several hours out side ,under a tent but a nice sunny day not something i would usualy do I suffered with ,hives ,headache,fatigue, ...
1 answer • 8 Jun 2011
My son, 56, took risperidone 2 mg for yrs, (no weight gain, VERY few side effects, except fatigue and headaches); primary care physician two yrs ago ...
1 answer • 10 Jul 2011
long story short im bipolar and im finally off my medication for good. One of the major side effects was extreme fatiGue. Ive been off the medication ...
2 answers • 5 Mar 2015
Gardasil, 12 yr.old received 2 extra shots that were not needed! What can happen? What side effects?
12yr old female had complete series of gardasil in 2015, I just learned that she received more in January and yesterday, April, 13th, 2016. What are ...
0 answers • 15 Apr 2016